MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2516C145E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 01/01/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Exact date of death is unknown.Exact date of event is unknown.The main component of the system.Other relevant device(s) are: enlw1610c93e, sn (b)(4), expiration date: 2014-04-13, (b)(4).Enlw1620c124e, sn (b)(4), expiration date: 2014-05-08, (b)(4).
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient expired on an unknown date of an unknown cause.No additional clinical sequelae were reported.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6647748
Report Number2953200-2017-01000
Device Sequence Number707383
Product Code MIH
UDI-Device Identifier00613994762238
UDI-Public00613994762238
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2014
Device Model NumberENBF2516C145E
Device Catalogue NumberENBF2516C145E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer05/25/2017
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age68 YR
Patient Weight71